# SDR DALA2024062506507

- Difficulty date: June 22, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 87,212 hours, 40,508 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 1621-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BETWEEN BS 1621-1640 EXTERNAL SKIN DENTED AT INTERCOSTAL 13. DUE TO PREVIOUS REPAIR.   REPAIRED IAW PRI 569586-14AD REV 0,  PRI 569586- 14AD REV 1, PRI 569586-14AD REV 2, & ER/A 569586-14AD REV B.
